Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Feeling nauseous, dizziness, heart palpitation, breathing difficulty and stomach ache. What is the problem?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
My daughter is twenty and complains of stomach ache, nauseous, at the same time feeling like she wants to move her bowels, dizziness, hotness inside chest and head, heart palpitations, breathing difficulty and her urine is dark yellow. It mostly comes on at night time. Her doctor thinks she might have MVP. But I think it might also be digestive or an allergic reaction. She cut out the caffeine because this seemed to cause issues. Then I looked up dehydration and those symptoms seem to also match. She doesn't urinate that often I told her to start drinking more water. these episodes 99.9% of the time happen at night and she cannot take any type of stimulants like tylenol, benedryl, etc. When she lies down it is worst. please help! she says she feels like she is going to die...
Posted Thu, 13 Dec 2012 in General Health
Answered by Dr. Uma Rajah Ananth 5 hours later
Welcome to HCM!

You are correct!
MVP alone will not cause such symptoms!
She may be having
1- Acute gastritis

2- hepatitis

3- urinary infection

The yellow urine may be because of dehydration and hence concentrated urine.( which can be dark yellow in colour).
She should drink plenty of water and also milk and juices like apple( non citrous fruits are better).

Please take her to the doctor for examination and some basic investigations like urine tests blood tests etc.
Ultrasound of abdomen may also be needed.

There is no need to panic!
These are treatable conditions!
Why to feel depressed ?

God bless
All the best
Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor